# SDR LS1R066569

- Difficulty date: March 16, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Aircraft time: 15,360 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Damper
- Part number: 204031920003
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER IS WORN EXCESSIVELY.
